# SDR USAA060855

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BS 500G BETWEEN STR 27L AND STR 28L.  FABRICATED NEW TIE DWG 69-73057 LEVEL 2 C53-208-01, DEFECT SIZE: 1" BY 1".
